# SDR SWIA202161257

- Difficulty date: July 16, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME, FS310.00, CORRODED ON MULTIPLE ELEMENTS, STGR25L Â€“ STGR24R.     (C-CHECK RO 9/27/2021)    REPLACED FRAME FS310 WITH NEW FRAME BETWEEN STGRS 23L-25R REF CRJ-700 SRM 53-00-06-201-006-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01. AND DWG SH670-31630 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY.
